# SDR USAA2012041000015

- Difficulty date: February 21, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,352 hours, 18,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 145T25235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CORROSION ON CENTER WING REAR SPAR LEFT SIDE FRAME FITTING AT BS 955, LBL 79.  REPAIRED CENTER WING REAR SPAR LEFT SIDE FRAME FITTING AT BS 955, LBL 79 IAW EA 130816.
